# SDR AALA202504142776

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 28,764 hours, 11,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5270
- Condition: Low Pressure
- Location: Zone 800
- Part time: 28,763 hours, 11,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR ESCAPE SLIDE INFLATION RESERVOIR BOTTLE GAGE IN RED. REPLACED SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.
